MathSciNet Relay Station
MathSciNet bibliographic data
MR2421181 60H10 (35K55 60K35 82C22 82C31)
Figalli, Alessio; Philipowski, Robert Convergence to the viscous porous medium equation and propagation of chaos. ALEA Lat. Am. J. Probab. Math. Stat. 4 (2008), 185–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement